Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of local compactness

Author: R. V. Fuller
Journal: Proc. Amer. Math. Soc. 37 (1973), 615-616
MSC: Primary 54D45
MathSciNet review: 0317278
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the cluster set of a filter in a Hausdorff space X is a continuous function of the filter if and only if X is locally compact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D45

Retrieve articles in all journals with MSC: 54D45

Additional Information

PII: S 0002-9939(1973)0317278-9
Keywords: Local compactness, space of filters, cluster set of a filter, lower semifinite topology
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia